MathSciNet Relay Station
MathSciNet bibliographic data
MR2549953 (2011b:65154) 65M06 (35K57 35Q92 45K05 92C45)
Zhuang, P.; Liu, F.; Anh, V.; Turner, I. Stability and convergence of an implicit numerical method for the non-linear fractional reaction-subdiffusion process. IMA J. Appl. Math. 74 (2009), no. 5, 645–667.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement